Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number
00775
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During a neurovascular coiling procedure using an aristotle 14 (a14-200-002) guidewire the nitinol sheath separated.The physician was able to retrieve all parts of the guidewire as the separated components remained inside of the microcatheter.
New Search
Submit an Adverse Event Report
Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer
(Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer
(Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key
22552226
Report Number
3009546466-2025-00008
Device Sequence Number
19809169
Product Code
DQX
UDI-Device Identifier
00818075010011
UDI-Public
00818075010011
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K173235
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial,Followup
Report Date
(Section B)
07/17/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
02/28/2026
Device Model Number
00775
Device Catalogue Number
A14-200-002
Device Lot Number
032867
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
07/01/2025
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/20/2025
Supplement Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/20/2025
Supplement Report FDA Received Date
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
02/11/2025
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
STRYKER EXCELSIOR SL-10 MICROCATHETER
Patient Sex
Unknown